# SDR DALA2018051003244

- Difficulty date: May 9, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PUNCTURES ON THE RT ENGINE RT THRUST REVERSER TRANSLATING SLEEVE, OTBD SKIN,  APPROXIMATELY AT THE 6 O'CLOCK AREA. MAINTENANCE REPAIRED THE SKIN IAW SRM 54-30-01, REPAIR 1.
